The Wadge Hierarchy of Max-Regular Languages

Authors Jérémie Cabessa, Jacques Duparc, Alessandro Facchini, Filip Murlak



PDF
Thumbnail PDF

File

LIPIcs.FSTTCS.2009.2312.pdf
  • Filesize: 242 kB
  • 12 pages

Document Identifiers

Author Details

Jérémie Cabessa
Jacques Duparc
Alessandro Facchini
Filip Murlak

Cite AsGet BibTex

Jérémie Cabessa, Jacques Duparc, Alessandro Facchini, and Filip Murlak. The Wadge Hierarchy of Max-Regular Languages. In IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 4, pp. 121-132, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2009)
https://doi.org/10.4230/LIPIcs.FSTTCS.2009.2312

Abstract

Recently, Miko{\l}aj Boja{\'n}czyk introduced a class of max-regular languages, an extension of regular languages of infinite words preserving manyof its usual properties. This new class can be seen as a different way of generalising the notion of regularity from finite to infinite words. This paper compares regular and max-regular languages in terms of topological complexity.It is proved that up to Wadge equivalence the classes coincide. Moreover, when restricted to $\mathbf{\Delta}^0_2$-languages, the classes contain virtually the same languages. On the other hand, separating examples of arbitrary complexity exceeding $\mathbf{\Delta}^0_2$ are constructed.
Keywords
  • Max-regular languages
  • Wadge hierarchy
  • Wagner hierarchy

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads